Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Slowdown point of menstrual cycle, getting cramps, pains in legs. Suggestion?

Today, I'm in my (4th day) slowdown point of menstrual cycle where I don't have to take my 800mg due to cramps. I have been on my couch studying by computer since 2pm today. I ate left over spaghetti at 4:30pm and just had a jelly filled donut my husband brought home from work. In the last 15minutes, the cramps have returned, but most concerning is the shooting pain in my right front upper leg. It pauses as the cramps pause? I generally DO NOT experience pain anywhere in my legs when on my cycle. Any suggestions? maybe gas from the foods mixed?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
As you stated that you were studying over a couch for 2-3 hours .
Due to continue sitting the muscle cramps over front of thigh developed pain .
As ( spasm ) cramps relieved pain subsides , this is a natural process.
It was mere coincidence that pain occurs with period.
So in my opinion need not to worry.
If pain reoccurs again then it is a cause of concern.
If reoccurs during menses then consult a gynecologist and get his opinion.
Good luck. Dr.HET
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor